Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/4454
Title: On the number of degrees of freedom in Schwinger's quantum kinematics.
Authors: Lobo, Augusto César
Nemes, Maria Carolina
Issue Date: 1995
Citation: LOBO, A. C.; NEMES, M. C. On the number of degrees of freedom in Schwinger's quantum kinematics. Physica A, v. 216, p. 185-194, 1995. Disponível em: <http://www.sciencedirect.com/science/article/pii/037843719400262R>. Acesso em: 13 fev. 2015.
Abstract: Some algebraic properties of Schwinger's quantum kinematical phase space theory are presented. These properties lead to a definition of the maximum number of degrees of freedom of an arbitrary finite dimensional quantum system which is different from the one originally proposed by Schwinger.
URI: http://www.repositorio.ufop.br/handle/123456789/4454
metadata.dc.identifier.doi: https://doi.org/10.1016/0378-4371(94)00262-R
ISSN: 0378-4373
metadata.dc.rights.license: O periódico Physica A concede permissão para depósito do artigo no Repositório Institucional da UFOP. Número da licença: 3566050750904.
Appears in Collections:DEFIS - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_NumberDegreesFreedom.pdf421,56 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.